Record number :
682605
Title of article :
Approximation of reconstruction formula for continuous wavelet and Weyl-Heisenberg frames
Author/Authors :
Arefijamaal، Ali Akbar نويسنده , , Sadeghi، Ghadir نويسنده ,
Issue Information :
روزنامه با شماره پیاپی 7 سال 2012
Pages :
11
From page :
1
To page :
11
Abstract :
As for an orthonormal basis, a frame allows each element in the underlying Hilbert space to be written as an unconditionally convergent infinite linear combination of the frame elements. The coefficients are called frame coefficients. Peter G. Casazza and Ole Christensen introduced some methods to approximate frame coefficients. In this article, we investigate some of these results for a continuous frame. As a consequence, approximation of the solution to a moment problem is also discussed. We also apply the results to wavelet frames and Weyl-Heisenberg frames.
Journal title :
Journal of Nonlinear Analysis and Application
Serial Year :
2012
Link To Document :
بازگشت